# SDR FDEA201704161206

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 65,740 hours, 13,406 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT REPAIR DOUBLER, FOUND CHAFED AT XOS 464 TO XOS 470.  REPAIRED THE LEFT WING TELESCOPIC DUCT CUTOUT IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 10.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
